# SDR 20001013SH007

- Difficulty date: September 12, 2000
- Submitted: October 13, 2000
- Operation: General aviation
- Aircraft: N690SM
- Make and model: Gulstm 690A
- Aircraft serial: 11337
- System (JASC): 5280 · Landing Gear Doors
- Part: Link
- Condition: Cracked
- Location: Main Gear
- Part time: 7,077 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LINK ARM ASSY LOCATED ON RIGHT MAIN GEAR TO DOOR LINK FOUND CRACKED AT LINK TO ARM ATTACH AREA.  (X)
